MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH TACROLIMUS (TACR); ENZYME IMMUNOASSAY, TACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH TACROLIMUS (TACR); ENZYME IMMUNOASSAY, TACROLIMUS
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report an above assay range result for tacrolimus (tacr) on a patient sample when processed on an atellica ch 930 instrument (s/n cm03641) with repeat (diluted) results lower and within the assay range.Siemens has reviewed the instrument data and service documentation.The quality control (qc) and calibration were within customer limits at the time of the event.Service was dispatched and the saline manifold value along with the dilution probe arm was replaced.The qc and calibration were out of limits after that service event so service returned and replaced the sample and dilution mixers.The qc and calibration came within published limits after this service event.The issue was resolved with routine maintenance and part replacement.Replacement of the parts are considered normal troubleshooting or maintenance for issues of this nature; therefore return of the parts is not warranted.The cause of the issue was with the function of the sample aspiration, dilution and delivery system.Exact identification of the specific part is not possible with the available data however the issue was resolved with routine maintenance.The interpretation of results section of the instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." the instrument is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
The customer obtained an above assay range result for tacrolimus (tacr) on a patient sample when processed on an atellica ch 930 instrument (s/n (b)(6)).The patient sample was diluted and repeated.The results were lower and within the assay range.The lower diluted result was reported to the physician(s) and was questioned.A new sample from the same patient was tested and the result was higher and considered toxic.The initial sample was repeated and the neat result was similar to the new sample result.The patient is an organ transplant recipient and was given tacrolimus treatment.The transplant time frame was not provided for the patient.There are no known reports adverse health consequences due to the discordant tacrolimus (tacr) results.

Brand Name
ATELLICA CH TACROLIMUS (TACR)
Common Device Name
ENZYME IMMUNOASSAY, TACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key18325390
Report Number2517506-2023-00274
Device Sequence Number17989801
Product Code MLM
UDI-Device Identifier00630414238340
UDI-Public00630414238340
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberN/A
Device Catalogue Number11097542
Device Lot Number130218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/14/2023
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale